# SDR HEEA0015512

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1078C
- Make and model: Bell 206L-1
- Aircraft serial: 45392
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Weak
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER HAS WEAK SIGNAL AND FAILED 2 YEAR TRANSPONDER TEST. PERFORMED PRELIMINARY INSPECTION.  FOUND FREQUENCY AND PULSE WIDTH OUT OF SPECS, ALSO SHOWS FALSE PULSES.
